Alert archive / New Jersey / Frost Advisories in 2010

Frost Advisory 8, NWS Philadelphia/Mount Holly

October 22, 20109 counties in New Jersey; Berks County, Lehigh County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this frost advisory at Oct 22, 2010, 4:31 AM EDT for 9 counties in New Jersey; Berks County, Lehigh County, Northampton County, Pennsylvania. It took effect at Oct 23, 2010, 1:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2010, 4:31 AM EDT (08:31 UTC)
In effect from
Oct 23, 2010, 1:00 AM EDT
Expired
Oct 23, 2010, 8:00 AM EDT
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Burlington County, NJ, Cumberland County, NJ, Hunterdon County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Somerset County, NJ, Warren County, NJ, Berks County, PA, Lehigh County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2224 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

557 
WWUS71 KPHI 220831
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 AM EDT FRI OCT 22 2010


NJZ007>010-PAZ060>062-067>069-221645-
/O.NEW.KPHI.FR.Y.0008.101023T0500Z-101023T1200Z/
WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...READING...ALLENTOWN...BETHLEHEM...EASTON...
WEST CHESTER...NORRISTOWN...DOYLESTOWN
431 AM EDT FRI OCT 22 2010

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT SATURDAY. 

THIS ADVISORY COVERS PORTIONS OF NORTHWEST NEW JERSEY AND THE NON
URBAN PORTIONS OF EASTERN PENNSYLVANIA.

AFTER A CHILLY DAY WITH CONSIDERABLE CLOUDINESS AND MAYBE A SPRINKLE...
SKIES SHOULD CLEAR THIS EVENING AND TEMPERATURES WILL FALL RAPIDLY
INTO THE UPPER 30S.

THEN AFTER MIDNIGHT...IT SHOULD REMAIN MOSTLY CLEAR AND TEMPERATURES
BOTTOMING OUT IN THE LOWER OR MID 30S SHOULD BE SUFFICIENT TO
PERMIT SEVERAL HOURS OF FROST.

THERE IS A SMALL CHANCE THAT A LAYER OF CLOUDS WILL DEVELOP DURING
THE NIGHT BUT FOR NOW...MOST OF THOSE CLOUDS SHOULD SKIM BY JUST
TO OUR NORTH. SO...AN UNEXPECTED LAYER OF CLOUDS IS THE PRIMARY
HOPE THAT A COUNTRYSIDE FROST WILL NOT OCCUR THIS COMING FRIDAY
NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DRAG
5 follow-up statements
591 
WWUS71 KPHI 221520
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1120 AM EDT FRI OCT 22 2010

NJZ007>010-PAZ060>062-067>069-222200-
/O.CON.KPHI.FR.Y.0008.101023T0500Z-101023T1200Z/
WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...READING...ALLENTOWN...BETHLEHEM...EASTON...
WEST CHESTER...NORRISTOWN...DOYLESTOWN
1120 AM EDT FRI OCT 22 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
SATURDAY. 

THIS ADVISORY COVERS PORTIONS OF NORTHWEST NEW JERSEY AND THE NON
URBAN PORTIONS OF EASTERN PENNSYLVANIA.

AFTER A CHILLY AFTERNOON WITH CONSIDERABLE CLOUDINESS AND MAYBE A
SPRINKLE... SKIES SHOULD CLEAR THIS EVENING AND TEMPERATURES WILL
FALL RAPIDLY INTO THE UPPER 30S.

THEN AFTER MIDNIGHT...IT SHOULD REMAIN MOSTLY CLEAR AND
TEMPERATURES BOTTOMING OUT IN THE LOWER OR MID 30S SHOULD BE
SUFFICIENT TO PERMIT SEVERAL HOURS OF FROST.

THERE IS A SMALL CHANCE THAT A LAYER OF CLOUDS WILL DEVELOP
DURING THE NIGHT AND KEEP TEMPERATURES HIGHER THAN EXPECTED. BUT
FOR NOW IT SEEMS THAT MOST OF THOSE CLOUDS SHOULD SKIM BY JUST TO
OUR NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
709 
WWUS71 KPHI 221918
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 PM EDT FRI OCT 22 2010

NJZ013-020>022-027-230500-
/O.EXA.KPHI.FR.Y.0008.101023T0500Z-101023T1200Z/
WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...FREEHOLD...JACKSON...MILLVILLE...
HAMMONTON...WHARTON STATE FOREST
318 PM EDT FRI OCT 22 2010

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT SATURDAY. 

THIS ADVISORY COVERS PORTIONS OF NORTHWEST NEW JERSEY AND THE NON
URBAN PORTIONS OF EASTERN PENNSYLVANIA.

SKIES WILL CLEAR THIS EVENING AND GUSTY NORTHWEST WINDS WILL
BECOME LIGHT WESTERLY. UNDER THESE CONDITIONS TEMPERATURES WILL
FALL RAPIDLY THROUGH THE 40S AND POSSIBLY INTO THE UPPER 30S.
AFTER MIDNIGHT...TEMPERATURES WILL FALL MORE GRADUALLY INTO THE
MID TO LOWER 30S. THIS SHOULD BE SUFFICIENTLY COLD FOR SEVERAL
HOURS OF FROST ON LOW-LYING SURFACES EXPOSED TO THE OPEN SKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NJZ007>010-PAZ060>062-067>069-230500-
/O.CON.KPHI.FR.Y.0008.101023T0500Z-101023T1200Z/
WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...READING...ALLENTOWN...BETHLEHEM...EASTON...
WEST CHESTER...NORRISTOWN...DOYLESTOWN
318 PM EDT FRI OCT 22 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
SATURDAY. 

THIS ADVISORY COVERS INTERIOR PORTIONS OF EAST-CENTRAL AND
SOUTHERN NEW JERSEY.

SKIES WILL CLEAR THIS EVENING AND GUSTY NORTHWEST WINDS WILL
BECOME LIGHT WESTERLY. UNDER THESE CONDITIONS TEMPERATURES WILL
FALL RAPIDLY THROUGH THE 40S AND POSSIBLY INTO THE UPPER 30S.
AFTER MIDNIGHT...TEMPERATURES WILL FALL MORE GRADUALLY INTO THE
MID TO LOWER 30S. THIS SHOULD BE SUFFICIENTLY COLD FOR SEVERAL
HOURS OF FROST ON LOW-LYING SURFACES EXPOSED TO THE OPEN SKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
378 
WWUS71 KPHI 230002
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 PM EDT FRI OCT 22 2010

NJZ007>010-PAZ060>062-067>069-230900-
/O.CON.KPHI.FR.Y.0008.101023T0500Z-101023T1200Z/
WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...READING...ALLENTOWN...BETHLEHEM...EASTON...
WEST CHESTER...NORRISTOWN...DOYLESTOWN
802 PM EDT FRI OCT 22 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
SATURDAY. 

THIS ADVISORY COVERS INTERIOR PORTIONS OF EAST-CENTRAL AND
SOUTHERN NEW JERSEY.

SKIES WILL REMAIN CLEAR OVERNIGHT AND WINDS WILL REMAIN LIGHT.
UNDER THESE CONDITIONS TEMPERATURES WILL FALL RAPIDLY THROUGH THE
40S AND POSSIBLY INTO THE UPPER 30S. AFTER MIDNIGHT...TEMPERATURES
WILL FALL MORE GRADUALLY INTO THE MID TO LOWER 30S. THIS SHOULD BE
SUFFICIENTLY COLD FOR SEVERAL HOURS OF FROST ON LOW-LYING SURFACES
EXPOSED TO THE OPEN SKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NJZ013-020>022-027-230900-
/O.CON.KPHI.FR.Y.0008.101023T0500Z-101023T1200Z/
WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...FREEHOLD...JACKSON...MILLVILLE...
HAMMONTON...WHARTON STATE FOREST
802 PM EDT FRI OCT 22 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT
SATURDAY. 

THIS ADVISORY COVERS PORTIONS OF NORTHWEST NEW JERSEY AND THE NON
URBAN PORTIONS OF EASTERN PENNSYLVANIA.

SKIES WILL REMAIN CLEAR OVERNIGHT AND WINDS WILL REMAIN LIGHT.
UNDER THESE CONDITIONS TEMPERATURES WILL FALL RAPIDLY THROUGH THE
40S AND POSSIBLY INTO THE UPPER 30S. AFTER MIDNIGHT...TEMPERATURES
WILL FALL MORE GRADUALLY INTO THE MID TO LOWER 30S. THIS SHOULD BE
SUFFICIENTLY COLD FOR SEVERAL HOURS OF FROST ON LOW-LYING SURFACES
EXPOSED TO THE OPEN SKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
224 
WWUS71 KPHI 230835
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 AM EDT SAT OCT 23 2010

NJZ007>010-PAZ060>062-067>069-231200-
/O.CON.KPHI.FR.Y.0008.000000T0000Z-101023T1200Z/
WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...READING...ALLENTOWN...BETHLEHEM...EASTON...
WEST CHESTER...NORRISTOWN...DOYLESTOWN
435 AM EDT SAT OCT 23 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING.
FOR THE NON URBAN AREAS OF EASTERN PENNSYLVANIA AND NEW JERSEY.

TEMPERATURES THIS MORNING DROPPED TO BETWEEN 28 AND 34 DEGREES IN
THE NON URBAN FROST ADVISORY AREAS FROM QUAKERTOWN PENNSYLVANIA
NORTHEASTWARD INTO NORTHERN NEW JERSEY AND THEN DOWN THE EASTERN
SOUTHEASTERN NEW JERSEY...JUST A FEW MILES INLAND FROM THE COAST.

TEMPERATURES WILL REBOUND QUICKLY BEGINNING JUST AFTER SUNRISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NJZ013-020>022-027-231200-
/O.CON.KPHI.FR.Y.0008.000000T0000Z-101023T1200Z/
WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...FREEHOLD...JACKSON...MILLVILLE...
HAMMONTON...WHARTON STATE FOREST
435 AM EDT SAT OCT 23 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

TEMPERATURES THIS MORNING DROPPED TO BETWEEN 28 AND 34 DEGREES IN
THE NON URBAN FROST ADVISORY AREAS FROM QUAKERTOWN PENNSYLVANIA
NORTHEASTWARD INTO NORTHERN NEW JERSEY AND THEN DOWN THE EASTERN
SOUTHEASTERN NEW JERSEY...JUST A FEW MILES INLAND FROM THE COAST.

TEMPERATURES WILL REBOUND QUICKLY BEGINNING JUST AFTER SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


DRAG
363 
WWUS71 KPHI 231200
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 AM EDT SAT OCT 23 2010

NJZ007>010-013-020>022-027-PAZ060>062-067>069-231300-
/O.EXP.KPHI.FR.Y.0008.000000T0000Z-101023T1200Z/
WARREN-MORRIS-HUNTERDON-SOMERSET-WESTERN MONMOUTH-OCEAN-
CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...FREEHOLD...JACKSON...MILLVILLE...HAMMONTON...
WHARTON STATE FOREST...READING...ALLENTOWN...BETHLEHEM...EASTON...
WEST CHESTER...NORRISTOWN...DOYLESTOWN
800 AM EDT SAT OCT 23 2010

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

$$

HAYES

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this frost advisory went out at Oct 22, 4:01 AM EDT, 30 minutes earlier.

Area forecast discussion, Oct 22, 4:01 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 AM EDT FRI OCT 22 2010

.SYNOPSIS...
CHILLY HIGH PRESSURE IN THE OHIO VALLEY THIS MORNING ARRIVES HERE
TONIGHT AND THEN SLIDES OFF THE CAROLINA COAST THIS WEEKEND.
THEREAFTER...THE COMBINATION OF THE ATLANTIC HIGH PRESSURE SYSTEM
AND LARGE LOW PRESSURE IN CENTRAL NORTH AMERICA WILL RESULT IN AN
EXTENDED PERIOD OF MILD SOUTH WINDS AND SIGNIFICANTLY ABOVE NORMAL
TEMPERATURES HERE SUNDAY THROUGH AT LEAST MID WEEK. A COLD FRONT
AND ASSOCIATED COOLING TREND SHOULD REACH THE MID ATLANTIC COAST
NEXT THURSDAY OR FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLOUDS VERY WELL MODELED BY THE NAM LAST NIGHT BROKE FREE AND CROSSED
INTO MUCH OF THE KPHI CWA AFTER 1AM LIMITING THE SCT FROST THAT HAD
DEVELOPED. EVEN A SPRINKLE OR 2 WAS OCCURRING IN E PA EARLY THIS
MORNING.

THE CLOUDS SHOULD TEMPORARILY THIN AROUND DAYBREAK BUT THE 335 AM
FCST MAY NEED TO BE A BIT MORE PESSIMISTIC IN OUR 5 AM UPDATE
REGARDING CLOUD COVER. WE KEPT A CHANCE OF SPRINKLES IN THE FCST
OVER E PA AND NW NJ TODAY.

IT WILL BE A COOLER THAN NORMAL DAY WITH TEMPERATURES ONLY IN THE
40S IN THE POCONOS AND 50S ELSEWHERE WITH GUSTY WNW WINDS TO 20
OR 25 MPH BY MIDDAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
ISSUED A FROST ADVY FOR THE MOST LIKELY AREA OF CONCERN LATE THIS
COMING FRIDAY NIGHT HAVING BLENDED THE NCEP NAM/GFS MOS TEMPS.

THERE IS A LOW PROBABILITY THAT MID DECK CLOUDS IN THE MID LVL WAA
PATTERN COULD SWEEP EWD ACROSS PA AND NJ LATE TONIGHT AND LIMIT
THE POTENTIAL FOR FROST.

IF THESE DO NOT MATERIALIZE...THEN THE FROST ADVY COULD BE
EXPANDED TO OVER THE NON METRO AREAS OF CENTRAL AND S NJ WHERE
PATCHY FROST HAS ALREADY OCCURRED THIS SEASON.

OTRW...THE FCST WAS BLEND OF GFS/NAM MASS FIELDS AND MOS GUIDANCE
EXCEPT BLENDED IN 21Z/21 SREF POPS.

A WARMING TREND BEGINS SATURDAY AND MAY CULMINATE IN A DAY OF NEAR
RECORD WARMTH IN THE LONG TERM PORTION /SOMETIME BETWEEN NEXT TUE-
THU/.

WAA SHOWERS MAY OCCUR SUNDAY...PRIMARILY N FRINGE OF THE FA AND
ITS NOT AN ALL DAY RAIN .. IF ANY RAIN DOES OCCUR.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
AN UPPER LEVEL RIDGE IS EXPECTED TO EXTEND OVER THE WATERS OFF
THE EAST COAST ON SUNDAY NIGHT. THE RIDGE IS FORECAST TO DRIFT
FARTHER OUT OVER THE ATLANTIC ON MONDAY AND TUESDAY. A MID LEVEL
SHORT WAVE IS EXPECTED TO RIDE UP THE BACK SIDE OF THE RIDGE AND
IT SHOULD PASS OVER OUR REGION ON MONDAY NIGHT OR EARLY ON
TUESDAY. WE HAVE INCLUDED A CHANCE OF SHOWERS IN MUCH OF OUR
REGION FROM MONDAY AFTERNOON INTO TUESDAY MORNING. THE UPPER LEVEL
RIDGE IS FORECAST TO BUILD BACK OVER THE WATERS OFF THE EAST COAST
ON WEDNESDAY AND THURSDAY AS A LONG WAVE TROUGH DIGS OVER THE
CENTRAL PART OF THE COUNTRY. THE PATTERN SHOULD BEGIN TO TAP SOME
GULF MOISTURE, PERHAPS EVEN SOME OF THE REMNANTS OF TROPICAL
SYSTEM RICHARD. AS A RESULT, WE MAY SEE SOME RAIN LATE IN THE NEW
WEEK.

AT THE SURFACE, HIGH PRESSURE IS ANTICIPATED TO REMAIN OVER THE
WESTERN NORTH ATLANTIC FOR MONDAY AND TUESDAY. A FRONTAL BOUNDARY
FROM THE NORTHWEST SHOULD DROP INTO OUR REGION FOR WEDNESDAY AND
THURSDAY.

WITH THE GENERAL FLOW FROM THE SOUTHWEST, TEMPERATURES DURING THE
PERIOD FROM MONDAY THROUGH THURSDAY ARE EXPECTED TO BE ABOUT 10
DEGREES ABOVE NORMAL.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

AS THE COLD FRONT, THAT CROSSED OUR AREA YESTERDAY, MOVES OFF TO THE
EAST, WEST TO NORTHWEST WINDS ARE BRINGING COOLER AIR INTO OUR AREA
EARLY THIS MORNING. THE COLD AIR ADVECTION IS ALSO BRINGING SOME LOW
AND MID LEVEL CLOUDS WITH IT. SCT TO BKN CLOUDS COVER THE NORTHERN
TWO THIRDS OF OUR AREA, WHILE IT REMAINS MOSTLY CLEAR FARTHER SOUTH.
THE COLD ADVECTION CLOUDS WILL BE WITH US INTO THE AFTERNOON, BUT
WILL BE DISSIPATING LATER IN THE DAY. A FEW SHOWERS ARE POPPING UP
EARLY THIS MORNING TO OUR NORTHWEST OVER NORTH CENTRAL PA, BUT THEY
SHOULD DRY UP BEFORE REACHING OUR AREA. LIGHT W TO NW WINDS WILL
INCREASE BY MID AND LATE MORNING TO 12 TO 16 KT WITH GUSTS TO
AROUND 25 KT. WINDS WILL DROP OFF DURING THE EVENING HOURS AND
WILL BECOME LIGHT AND VARIABLE OVERNIGHT AS SKIES BECOME MOSTLY
CLEAR.

OUTLOOK...
HIGH PRESSURE TO OUR WEST WILL REACH THE NORTH CAROLINA COAST
SATURDAY AND THEN HEAD SLOWLY OUT TO SEA. IT WILL CONTINUE TO
PROVIDE US WITH GOOD VFR FLYING CONDITIONS THROUGH THE WEEKEND.
THE NEXT LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST EARLY
NEXT WEEK AND BRING A CHANCE FOR PRECIPITATION ALONG WITH
REDUCED CIGS AND VSBYS AS EARLY AS MONDAY OR MONDAY NIGHT.

&&

.MARINE...
THE GUSTY WEST NORTHWEST WINDS THAT DEVELOPED IN THE WAKE OF
YESTERDAYS FRONTAL PASSAGE WILL CONTINUE THROUGH TODAY. WIND GUSTS
HAVE ACTUALLY DROPPED BELOW ADVISORY CRITERIA IN PORTIONS OF OUR
AREA EARLY THIS MORNING, ESPECIALLY ON DELAWARE BAY AND ON OUR
SOUTHERN OCEAN WATERS. BUT THE WINDS ARE EXPECTED TO PICK UP AGAIN
THIS MORNING, SO THE SMALL CRAFT ADVISORY WILL CONTINUE UNTIL
8 PM THIS EVENING. AS THE HIGH PRESSURE SYSTEM TO OUR WEST PUSHES
EAST TO THE NORTH CAROLINA COAST ON SATURDAY, WINDS WILL DROP
BELOW ADVISORY LEVELS. THE HIGH WILL THEN SHIFT TO THE EAST,
ALLOWING OUR WINDS TO BECOME SOUTHWEST LATER SATURDAY THROUGH
SUNDAY. AS OUR NEXT WEATHER MAKER MOVES IN FROM THE WEST EARLY
NEXT WEEK, S TO SW WINDS WILL INCREASE AND WE COULD HAVE
ADVISORY CONDITIONS AS EARLY AS MONDAY NIGHT OR TUESDAY.

&&

.FIRE WEATHER...
ENHANCED FIRE DANGER POSSIBLE THIS AFTERNOON FOR AN HOUR OR 2 BUT
CURRENT FCST FOR RH IS JUST A TAD TOO HIGH TO WARRANT AN SPS OR ANY
RED FLAG. HOWEVER...DAY SHIFT REEVALUATION MAY PREFER A STATEMENT
OF SOME SORT. PRIMARY FOCUS IS INSTEAD ON PROBABLE FROST THIS
COMING NIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY FROM 1 AM TO 8 AM EDT SATURDAY FOR PAZ060>062-
     067>069.
NJ...FROST ADVISORY FROM 1 AM TO 8 AM EDT SATURDAY FOR NJZ007>010.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ430-
     431-450>455.

&&

SYNOPSIS...DRAG
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...IOVINO
AVIATION...RPW
MARINE...RPW
FIRE WEATHER...
Hazardous weather outlook, Oct 22, 4:15 AM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 AM EDT FRI OCT 22 2010

DEZ004-NJZ014-024>026-230815-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
415 AM EDT FRI OCT 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SOMEWHAT ELEVATED FIRE DANGER THIS AFTERNOON DUE TO
GUSTY NORTHWEST WINDS AND DRY FUELS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-230815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
415 AM EDT FRI OCT 22 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-PAZ060>062-067>069-230815-
WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
415 AM EDT FRI OCT 22 2010

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ001-012-013-015>023-027-PAZ054-
055-070-071-230815-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-DELAWARE-PHILADELPHIA-
415 AM EDT FRI OCT 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...NORTHEAST
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SOMEWHAT ELEVATED FIRE DANGER THIS AFTERNOON DUE TO
GUSTY NORTHWEST WINDS AND DRY FUELS.

PATCHY FROST IS POSSIBLE IN THE COUNTRYSIDE LATE THIS COMING FRIDAY
NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in New Jersey, 2010Frost Advisories in Pennsylvania, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.